# SDR K11A2015030672901

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 37,224 hours, 20,151 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 65528038
- Part serial: RO1050
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD STARTED ARCING FOLLOWED BY WINDSHIELD SHATTERING. R & R WINDSHIELD AND TEMP CONTROLLER.
